Published articles

Published articles 1 records found  Search took 0.00 seconds. 
23 p, 5.9 MB Rational maps with Fatou components of arbitrarily large connectivity / Canela Sánchez, Jordi (Université Paul Sabatier. Institut de Mathématiques de Toulouse)
We study the family of singular perturbations of Blaschke products B_a,(z)=z^3-a1- ^2. We analyse how the connectivity of the Fatou components varies as we move continuously the parameter . We prove that all possible escaping configurations of the critical point c_-(a,) take place within the parameter space. [...]
2018 - 10.1016/j.jmaa.2018.01.061
Journal of mathematical analysis and applications, Vol. 462, issue 1 (June 2018) , p. 35-56  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.